Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 5094878, 10 pages
https://doi.org/10.1155/2018/5094878
Research Article

Regularization of the Boundary-Saddle-Node Bifurcation

School of Mathematics and Physics, Hebei GEO University, Shijiazhuang 050031, China

Correspondence should be addressed to Xia Liu

Received 10 June 2017; Accepted 9 November 2017; Published 4 January 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Xia Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Glendinning, P. Kowalczyk, and A. Nordmark, “Multiple attractors in grazing-sliding bifurcations in filippov-type flows,” IMA Journal of Applied Mathematics, vol. 81, no. 4, pp. 711–722, 2016. View at Google Scholar
  2. P. Kowalczyk and M. di Bernardo, “Two-parameter degenerate sliding bifurcations in Filippov systems,” Physica D: Nonlinear Phenomena, vol. 204, no. 3-4, pp. 204–229, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. I. Leine, Bifurcations in discontinuous mechanical systems of Filippov's type [Ph.D. thesis], Technische Universiteit Eindhoven, Eindhoven, Netherlands, 2000.
  4. A. Nordmark, H. Dankowicz, and A. Champneys, “Discontinuity-induced bifurcations in systems with impacts and friction: Discontinuities in the impact law,” International Journal of Non-Linear Mechanics, vol. 44, no. 10, pp. 1011–1023, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Dercole, F. Della Rossa, A. Colombo, and Y. A. Kuznetsov, “Two degenerate boundary equilibrium bifurcations in planar Filippov systems,” SIAM Journal on Applied Dynamical Systems, vol. 10, no. 4, pp. 1525–1553, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Dercole, A. Gragnani, and S. Rinaldi, “Bifurcation analysis of piecewise smooth ecological models,” Theoretical Population Biology, vol. 72, no. 2, pp. 197–213, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J.-L. Gouze and T. Sari, “A class of piecewise linear differential equations arising in biological models,” Dynamical Systems, vol. 17, no. 4, pp. 299–316, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Angulo, G. Olivar, and M. di Bernardo, “Two-parameter discontinuity-induced bifurcation curves in a ZAD-strategy-conrolled DC-DC buck converter,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 55, no. 8, pp. 2392–2401, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Di Bernardo, K. H. Johansson, and F. Vasca, “Self-oscillations and sliding in relay feedback systems: Symmetry and bifurcations,” International Journal of Bifurcation and Chaos, vol. 11, no. 4, pp. 1121–1140, 2001. View at Publisher · View at Google Scholar · View at Scopus
  10. P. Kowalczyk and J. Sieber, “Robustness of Grazing-sliding Bifurcations in Hybrid Systems,” IFAC Proceedings Volumes, vol. 42, no. 7, pp. 71–75, 2009. View at Publisher · View at Google Scholar
  11. R. I. Leine and H. Nijmeijer, Dynamics and Bifurcation of Non-Smooth Mechanical Systems, vol. 18 of Lecture Notes in Applied and Computational Mechanics, Springer, Berlin, Germany, 2004. View at MathSciNet
  12. X. Liu, The discontinuous Hopf-transversal system and its geometric regularization [Ph.D. thesis], University of Groningen, Groningen, Netherlands, 2013.
  13. J. Sotomayor and M. A. Teixeira, “Regularization of discontinuous vector fields,” in Proceedings of the International Conference on Differential Equations, pp. 207–233, Lisboa, Portugal, 1996.
  14. K. Efstathiou, X. Liu, and H. W. Broer, “The boundary-Hopf-fold bifurcation in Filippov systems,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, pp. 914–941, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. J. W. Simpson, Bifurcations in Piecewise-Smooth Continuous Systems, vol. 70 of Nonlinear Science, World Scientific, 2010.
  16. A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, Kluwer Academic, 1988.
  17. M. di Bernardo, D. J. Pagano, and E. Ponce, “Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach,” International Journal of Bifurcation and Chaos, vol. 18, no. 5, pp. 1377–1392, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Guardia, T. M. Seara, and M. A. Teixeira, “Generic bifurcations of low codimension of planar Filippov systems,” Journal of Differential Equations, vol. 250, no. 4, pp. 1967–2023, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. N. Fenichel, “Geometric singular perturbation theory for ordinary differential equations,” Journal of Differential Equations, vol. 31, no. 1, pp. 53–98, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus